# SDR DL738031148

- Difficulty date: December 30, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 11,599 hours, 5,567 cycles
- Engine: Ge CFM567B24
- Engine time: 14,603 hours, 7,361 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156183
- Part serial: 2159
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 ENG COWL ANTI-ICE LIGHT ILLUMINATED DURING T/O ROLL.  ABORTED AT 50 KTS N1 89 PERCENT.  REPLACED NR 2 AIV, OPS CHECKS OK.
